On the distribution of random Dirichlet jumps
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Dipartimento di Statistica, Probabilità e Statistiche Applicate - University of Rome in its journal Metron.
Volume (Year): LXIV (2006)
Issue (Month): 1 ()
Contact details of provider:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Perman, Mihael, 1993. "Order statistics for jumps of normalised subordinators," Stochastic Processes and their Applications, Elsevier, vol. 46(2), pages 267-281, June.
- Lloyd, C. J. & Williams, E. J., 1988. "Recursive splitting of an interval when the proportions are identical and independent random variables," Stochastic Processes and their Applications, Elsevier, vol. 28(1), pages 111-122, April.
- Nils Hjort & Andrea Ongaro, 2005. "Exact Inference for Random Dirichlet Means," Statistical Inference for Stochastic Processes, Springer, vol. 8(3), pages 227-254, December.
- Donnelly, Peter & Joyce, Paul, 1989. "Continuity and weak convergence of ranked and size-biased permutations on the infinite simplex," Stochastic Processes and their Applications, Elsevier, vol. 31(1), pages 89-103, March.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni).
If references are entirely missing, you can add them using this form.